Andriy Zagorodnyuk

Head of the Department, Professor

 

Curriculum VitaeMain publicationsActivitiesContacts

Date of birth: July, 9 1967
Home Address:
Street address: Str. Mazepy 42 ap. 6
City: Ivano-Frankivsk
Zip/Postal code: 76018
Country: Ukraine
Home phone: +380 955333348
E-mail address: azagorodn@gmail.com, andriyzag@yahoo.com
web page: http://personal.pu.if.ua/depart/andrii.zahorodniuk/en/
ORCID ID https://orcid.org/0000-0002-5554-4342
SCOPUS Author ID https://www.scopus.com/authid/detail.uri?authorId=6507703719
ResearcherID: J-8248-2015 https://publons.com/researcher/519462/andriy-zagorodnyuk/
Current institutional affiliation:
Professor of Department of Mathematical analysis, Head of Department
of Vasyl Stefanyk Precarpathian National University,
Str. Shevchenka, 57,
76018 Ivano-Frankivsk, Ukraine
AND
Associate Professor (part time) at Institute for Applied Problems of Mechanics and
Mathematics NAS of Ukraine, 3b Str. Naukova, 79060, Lviv, Ukraine.
Business phone: +380 955333348

EDUCATION

Moscow State University, Dept. of Mathematics, 1984-1990
Lviv State University, Dept. of Mathematics, 1991-1993 (Mr)
Ph.D. in Mathematics and Physics, Lviv State University, Lviv, Ukraine, 1997.
Title: Some conditions of continuity of polynomial operators and structure of kernels of polynomial functionals on Banach spaces.
Ph.D. advisor: Anatolij Plichko

D. Sci. in Mathematics and Physics, Lviv State University, Lviv, Ukraine,
2007
Title: Spaces and algebras of polynomials and analytic functions on innite dimensional Banach spaces

MOST RECENT POSITION HELD

University or Company: Precarpathian National University
Position Title: Head of Department of Mathematical analysis
Dates: 08/2019 |
Position Title: Vice-Rector on Sciences, Professor
Dates: 02/2012 | 07/2019
Position Title: Head of Department of Mathematical analysis
Dates: 09/2007 | 01/2014
University or Company: Nipissing University (Canada)
Position Title: Visiting Professor
Dates: 09/2005 | 06/2006
University or Company: University of Saskatchewan (Canada)
Position Title: Post Doctoral Fellow
Dates: 01/2004 | 09/2005
University or Company: Institute for Applied Problems of Mechanics
and Mathematics National Academy of Sciences of Ukraine
Position Title: Associate Professor
Dates: 10/1998 |
University or Company: Lviv National University
Position Title: Associate Professor (part time)
Dates: 09/2001 | 07/2003

TEACHING EXPERIENCE

Measure Theory and Functional Analysis. Lviv National University 2001-2003.
Math 110 Calculus 1. University of Saskatchewan, 2004-2005, terms T1, T2, Q1.
Math 3157 Algebra 2. Nipissing University, 2005-2006, term T1.
Math 3127 Combinatorics and Graph Theory. Nipissing University, 2005-2006, term T1.
Math 3266 Differential Equations 1. Nipissing University, 2005-2006, term T2.
Math 2306 History of Mathematics. Nipissing University, 2005-2006, term T2.
Functional Analysis. Precarpathian National University (Mr. students) 2007- 2020.
Applied Nonlinear Analysis. Precarpathian National University (Mr. students) 2009-2020.
Tensor products and polynomials on Banach spaces. Precarpathian National University (Ph. D. students) 2015-2020.

PH.D. STUDENTS (defended)

Iryna Chernega (2007)
Zoryana Novosad (2008)
Mykhaylo Mitrofanov (2011)
Maria Dubey (2011)
Victoriya Kravtsiv (2012)
Taras Vasylyshyn (2013)
Olena Taras (2016)
Halyna Pryimak (2019)

(1) Galindo, P., Vasylyshyn, T. Zagorodnyuk, A. Analytic structure on the spectrum of the algebra of symmetric analytic functions on L. RACSAM 114, 56 (2020). https://doi.org/10.1007/s13398-020-00791-w
(2) Anakkar, M., Zagorodnyuk, A. On HilbertHartogs manifolds. Complex Variables and Elliptic Equations. Published online: 14 Nov 2019. https://doi.org/10.1080/17476933.2019.1687458
(3) Chernega, I., Holubchak, O., Novosad, Z. et al. Continuity and hypercyclicity of composition operators on algebras of symmetric analytic functions on Banach spaces. European Journal of Mathematics (2019). https://doi.org/10.1007/s40879-019-00390-z
(4) F. Jawad, H. Karpenko, A. Zagorodnyuk. Carpathian Math. Publ. 11 (2) (2019) 335–244.
(5) Jawad F.; Zagorodnyuk A. Supersymmetric Polynomials on the Space of Absolutely Convergent Series, Symmetry, 11 (9) (2019) 1111 (19 p.).
(6) Chernega I.; Zagorodnyuk A. Note on bases in algebras of analytic functions on Banach spaces, Carpathian Math. Publ. 11 (1) (2019) 42–47.
(7) Chernega I.; Zagorodnyuk A. Unbounded symmetric analytic functions on `1; Mathematica Scandinavica, 122 (1), (2018) 84–90.
(8) P. Galindo, T. Vasylyshyn and A. Zagorodnyuk. Symmetric and nitely symmetric polynomials on the spaces `1 and L1[0;+1): Mathematische Nachrichten 291 (2018), 1712–1726. doi: 10.1002/mana.201700314
(9) T.V Vasylyshyn, A.V Zagorodnyuk. Continuous symmetric 3-homogeneous polynomials on spaces of Lebesgue measurable essentially bounded functions. Methods of Functional Analysis and Topology, 24 (4), (2018) 381{398.
(10) V. Kravtsiv, T. Vasylyshyn and A. Zagorodnyuk. On Algebraic Basis of the Algebra of Symmetric Polynomials on `p(Cn): Journal of Function Spaces, 2017,
7, Article ID 4947925.
(11) P. Galindo, T. Vasylyshyn and A. Zagorodnyuk. The algebra of symmetric analytic functions on L1: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 147 (4), (2017) 743–761.
(12) V.V. Kravtsiv and A. Zagorodnyuk. V.V. Representation of spectra of algebras of block-symmetric analytic functions of bounded type. Carpathian Mathematical Publications 8 (2), (2016) 263–271.
(13) A.V. Zagorodnyuk and M. A. Mitrofanov. An analog of Wieners theorem for innite-dimensional Banach spaces, Mathematical Notes 97 (2015), Issue 1-2, 179–189.
(14) Olena Taras and Andriy Zagorodnyuk. On Continuity of Algebraic Operations in the Gelfand Topologies Generated by Algebras of Analytic Functions on Banach Spaces. International Journal of Mathematical Analysis 9(22) (2015), 1073–1076.
(15) O. Taras and A. Zagorodnyuk. A generalization of the Arens extension of Banach algebras, Indagationes Mathematicae 26 (2015), 324–328. doi: 10.1016/j.indag.2014.10.003
(16) O. G. Taras and A. V. Zagorodnyuk. Note on Arens regularity of symmetric tensor products. Carpathian Math. Publ. 6(2) (2014), 372–376. doi:10.15330/cmp.6.2.372-376
(17) Z.H. Mozhyrovska and A.V. Zagorodnyuk. Hypercyclic composition operators on Hilbert spaces of analytic functions, Methods Funct. Anal. Topology 20(3) (2014), 284–291.
(18) Chernega I.; Galindo P. and Zagorodnyuk A. A multiplicative convolution on the spectra of algebras of symmetric analytic functions. Rev. Mat. Complut. 27(2) (2014), 575–585. DOI 10.1007/s13163-013-0128-0
(19) Lopushansky, Oleh; Zagorodnyuk, Andriy. Innite Dimensional Holomorphy. Spectra and Hilbertian Structures. AGH University of Science and technology press. Krakow 2013.
(20) N. B. Verkalets, A. V. Zagorodnyuk. On geometric extension of polynomials on Banach spaces, Carpathian Math. Publ. 5(2) (2013), 196{198. doi: 10.15330/cmp.5.2.196-198
(21) M. V. Dubey, Z. H. Mozhyrovska, A. V. Zagorodnyuk. Hypercyclic operators on Lipschitz spaces, Mat. Stud. 39 (2013), 103–106.
(22) Chernega I.; Galindo P; Zagorodnyuk A. The convolution operation on the spectra of algebras of symmetric analytic functions, J. Math. Anal. Appl. 2012. V. 395. P. 569–577.
(23) Chernega I.; Galindo P; Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra Proc. Edinb. Math. Soc. 2012. V. 55. P. 125–142.
(24) T. V. Vasylyshyn, A. V. Zagorodnyuk. A question on the spectra of algebras of symmetric functions on L1 related to the moment problem, Mat. Stud. 38 (2012), 216–217.
(25) Vasylyshyn, T. V.; Zagorodnyuk, A. V. Polarization formula for (p,q)-polynomials on a complex normed space. Methods Funct. Anal. Topology 17 (2011), no. 1, 75–83.
(26) Lopushansky, Oleh; Zagorodnyuk, Andriy; Hardy type spaces associated with compact unitary groups. Nonlinear Anal. 74 (2011), no. 2, 556–572.
(27) Koyama, A.; Stasyuk, I.; Tymchatyn, E. D.; Zagorodnyuk, A. Continuous linear extension of functions. Proc. Amer. Math. Soc. 138 (2010), no. 11, 4149–4155.
(28) Dubei, M.; Tymchatyn, E. D.; Zagorodnyuk, A. Free Banach spaces and extension of Lipschitz maps. Topology 48 (2009), no. 2-4, 203–212.
(29) Chernega, I.; Zagorodnyuk, A. Generalization of the polarization formula for nonhomogeneous polynomials and analytic mappings on Banach spaces. Topology
48 (2009), no. 2-4, 197–202.
(30) Sharyn, S. V.; Zagorodnyuk, A. V. Note on the weak polynomial topology. Mat. Stud. 30 (2008), no. 1, 98–100.
(31) Mozhyrovska, Z. H.; Zagorodnyuk, A. V. Analytic hypercyclic operators. Mat. Stud. 29 (2008), no. 2, 218–220.
(32) Zagorodnyuk, Andriy Spectra of algebras of analytic functions and polynomials on Banach spaces. Function spaces, 381{394, Contemp. Math., 435, Amer. Math. Soc., Providence, RI, 2007.
(33) Novosad, Zoryana; Zagorodnyuk, Andriy Polynomial automorphisms and hypercyclic operators on spaces of analytic functions. Arch. Math. (Basel) 89 (2007), no. 2, 157–166.
(34) Lopushansky, Oleh; Zagorodnyuk, Andriy Representing measures and innitedimensional holomorphy. J. Math. Anal. Appl. 333 (2007), no. 2, 614–625.
(35) Zagorodnyuk, A. V.; Novosad, Z. G. Hypercyclic composition operators on spaces of analytic functions. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 49 (2006), no. 2, 48–51.
(36) Zagorodnyuk, Andriy Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2559–2569.
(37) Novosad, Z. H.; Zagorodnyuk, A. V. A hypercyclic composition operator on a Hilbert space of entire functions. Mat. Stud. 23 (2005), no. 1, 108{112.
(38) Zagorodnyuk, A. V.; Chernega, I. V. Symmetries of spaces of analytic functions on Banach spaces. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 47 (2004), no. 2, 30–34.
(39) Banakh, T.; Plichko, A.; Zagorodnyuk, A. Zeros of quadratic functionals on non-separable spaces. Colloq. Math. 100 (2004), no. 1, 141–147.
(40) Lopushansky, O. V.; Zagorodnyuk, A. V. A Hilbert space of functions of innitely many variables. Methods Funct. Anal. Topology 10 (2004), no. 2, 13–20.
(41) Chernega, I. V.; Zagorodnyuk, A. V. Application of generalized Rademacher functions to investigation of algebras of symmetric analytic functions on Lp[0; 1]. Mat. Stud. 21 (2004), no. 1, 64–70.
(42) Lopushansky, O. V.; Zagorodnyuk, A. V. Hilbert spaces of analytic functions of innitely many variables. Ann. Polon. Math. 81 (2003), no. 2, 111–122.
(43) Alencar, Raymundo; Aron, Richard; Galindo, Pablo; Zagorodnyuk, Andriy Algebras of symmetric holomorphic functions on lp. Bull. London Math. Soc. 35 (2003), no. 1, 55–64.
(44) Lopushansky, O. V.; Zagorodnyuk, A. V. Subspaces of polynomials on Banach spaces. Ukrainian Mathematics Congress2001 (Ukrainian), 156-160, Natsonal. Akad. Nauk Ukrani, nst. Mat., Kiev, 2002.
(45) Lopushansky, O. V.; Zagorodnyuk, A. V. New subspaces of polynomials and analytic functions on Banach spaces. Dedicated to the 75th anniversary of Professor Vitalii Yakovich Skorobogatko (Ukrainian). Mat. Metodi Fiz.-Mekh. Polya 45 (2002), no. 4, 138–142.
(46) Zagorodnyuk, A. V. Innite-dimensional holomorphy and differential forms on Banach spaces. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 45 (2002), no. 1, 31–34.
(47) Plichko, Anatolij; Zagorodnyuk, Andriy Isotropic mappings and automatic continuity of polynomials, analytic and convex operators. General topology in Banach spaces, 1-13, Nova Sci. Publ., Huntington, NY, 2001.
(48) Zagorodnyuk, A. V.; Lopushanski, O. V. Classes of functions H2 in the unit ball of a Hilbert space. (Ukrainian) Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 2001, no. 5, 13-19.
(49) Zagorodnyuk, A. V. On maximal ideals of the algebra of entire functions in a Banach space. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 43 (2000), no. 3, 16–23.
(50) Zagorodnyuk, A. V. On polynomial orthogonality on Banach spaces. Mat. Stud. 14 (2000), no. 2, 189–192.
(51) Aron, Richard; Gonzalo, Raquel; Zagorodnyuk, Andriy Zeros of real polynomials. Linear and Multilinear Algebra 48 (2000), no. 2, 107–115.
(52) Zagorodnyuk, A. V. Conditions for the linearity of the polynomial topology on a Banach space. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 42 (1999), no. 3, 24–27.
(53) Zagorodnyuk, A. V. An inverse mapping theorem for polynomial operators in Hilbert spaces. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 42 (1999), no. 4, 35–37.
(54) Zagorodnyuk, A. V. Automatic continuity of multiplicative polynomial operators on Banach algebras. Mat. Stud. 12 (1999), no. 2, 205–207.
(55) Zagorodnyuk, Andriy Multiplicative polynomial operators on topological algebras. Function spaces (Edwardsville, IL, 1998), 357-361, Contemp. Math., 232, Amer. Math. Soc., Providence, RI, 1999.
(56) Lopushanski, O. V.; Zagorodnyuk, A. V. Isometry groups of Hardy-type spaces of analytic functionals in the ball of the space Lp: (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 41 (1998), no. 4, 32{38; translation in J. Math. Sci. (New York) 107 (2001), no. 1, 3570–3576.
(57) Zagorodnyuk, A. V. Symmetry groups of the zero set of polynomial functionals on complex Banach spaces. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 41 (1998), no. 3, 22–25; translation in J. Math. Sci. (New York) 104 (2001), no. 5, 1428–1431.
(58) Plichko, Anatolij; Zagorodnyuk, Andriy On automatic continuity and three problems of The Scottish book concerning the boundedness of polynomial functionals. J. Math. Anal. Appl. 220 (1998), no. 2, 477–494.
(59) Zagorodnyuk, A. V. A theorem on the zeros of polynomial ideals on complex spaces of innite dimension. (Ukrainian) Mat. Metodi Fiz.-Mekh. Polya 40 (1997), no. 4, 13{20; translation in J. Math. Sci. (New York) 96 (1999), no. 2, 2951–2956.
(60) Zagorodnyuk, A. V. Existence of a linear manifold in the kernel of a complex polynomial functional on a nite-dimensional linear space. (Ukrainian) Mat. Stud. 8 (1997), no. 1, 115–118.
(61) Zagorodnyuk, A. V. The connection of continuity and boundedness of polynomial operators on pseudonormed vector spaces. J. Math. Sci. (New York) 90 (1998),
no. 2, 1928-1929; translated from Mat. Metodi Fiz.-Mekh. Polya 40 (1997), no. 2, 31–32 (Ukrainian).
(62) Zagorodnyuk, A. V. Continuity and boundedness of polynomial operators in linear pseudonormed spaces. (Ukrainian) Dopov. Nats. Akad. Nauk Ukrani 1996, no. 12, 30{34 (1997).
(63) Zagorodnyuk, A. V. On two statements in the The Scottish book concerning the ring of bounded polynomial functionals on Banach spaces. (Ukrainian) Ukran. Mat. Zh. 48 (1996), no. 10, 1329{1336; translation in Ukrainian Math. J. 48

Research Interests: Analytic and multilinear maps on Banach spaces, Automatic continuity theory, Banach space theory, Banach and Freshet algebras, uniform algebras and maximal ideals, representing measures and abstract Fock spaces, Lipschitz mappings, tensor products of Banach spaces, symmetric analytic functions on Banach spaces.
Membership in professional organizations:

American Mathematical Society (a Referee in Mathematical Reviews)
Shevchenko Scientic Society in Ukraine
Ivano-Frankivsk Mathematical Society

Membership in editorial boards of international journals:
Carpathian Mathematical Publications, Editor in Chief
http://journals.pu.if.ua/index.php/cmp/index

Carpathian Mathematical Publications is a scientic mathematical journal which is ab-
stracted and indexed in Mathematical Reviews, Zentralblatt MATH, Emerging Sources Citation Index (Web of Science) and it will be indexed in Scopus starting from 2019 (the application conrmed). Mathematics and Statistics. Horizon Research Publishing (HRPUB). Editor
http://www.hrpub.org/journals/jourinfo:php?id = 34

Vasyl Stefanyk Precarpathian National University,
57 Shevchenka Str., Ivano-Frankivsk 76000, Ukraine
e-mail: andriyzag@yahoo.com, azagorodn@pu.if.ua

fone (+380342)596050